Dizziness Accompanied By Nausea And Vomiting?
evening, I want to ask. This morning I experienced dizziness after breakfast. I drink red panadol (because it usually can’t be with blue panadol). but the dizziness did not heal until lunch. after lunch, I drink more red panadol. after that, I experienced nausea, vomiting and dizziness on my forehead, dry mouth. What should I do?
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
The product you mentioned is a branded drug with active ingredients in the form of paracetamol and caffeine. This drug is classified as an over-the-counter medicine. Its use can be intended to help relieve fever, headaches, toothaches, and pain with mild intensity. In general, this drug is well tolerated by most patients if taken according to the dosage and usage rules stated on the drug packaging. Side effects that need to be considered are allergic reactions to paracetamol or other ingredients in the product, as well as liver disorders that can especially occur if these drugs are consumed in excess of the recommended dosage.
Does not rule out the possibility that your complaint occurs because of a disease / health disorder that you experience. However, the possibility of allergic reactions to drugs also can not be ruled out. For the time being, you can first stop taking drugs that are suspected of causing symptoms until it is proven that the symptoms occur not because of the effects of the drug. In addition, immediately consult a doctor to get the necessary evaluation and treatment.
Thus information from us. Hopefully always healthy. May be useful.